# SDR UALA2012060303069

- Difficulty date: June 3, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 59,644 hours, 22,478 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT FR 24, STR 23L.  DENT MEASURES .011D BY .70L BY .40W, IN LIMITS PER SRM 53-11-11 DIAG 102.  HFEC INSPECTION INTERNAL AND EXTERNAL SIDES, NO CRACKS NOTED.  DENT IS SMOOTH AND CRACK FREE. PER SRI53-11-11 TABLE 102.
